# SDR ORJA9621

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49421
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, NO TAKEOFF POWER, V1 PLUS 5 KNOTS FT EGT WENT TO 620 DEGREES FOR 2 MINUTES THEN POWER WAS REDUCED TO MCT 580 DEGREES.  ENTERED DMI 5990.  REPLACED NR 2 ENGINE ASSY.  LEAK AND OPS CHECKED GOOD.  (M)
